# SDR 110205N541CS1

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N541CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605521
- Aircraft time: 1,154 hours, 831 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

GOING INTO TEB THERE WAS A NOSE GEAR DOWN LIGHT MISSING AFTER GEAR EXTENSION.  PILOT VERIFIED GEAR DOWN BY PERFORMING EMERGENCY GEAR BLOWDOWN CHECKLIST AND NOTING NOSE GREEN LIGHT FAILED LAMP TEST.  AIRCRAFT LANDED WITH NO PROBLEMS.  MAINTENANCE DISCOVERED BULB WAS INOP, REPLACED BULB AND SERVICED GEAR SYSTEM.  ALL REQUIRED CHECKS PERFORMED WITH NO DEFECTS NOTED.
